MathSciNet Relay Station
MathSciNet bibliographic data
MR2812948 86A40 (74F10 76B15 76B25)
Vanden-Broeck, Jean-Marc; Părău, Emilian I. Two-dimensional generalized solitary waves and periodic waves under an ice sheet. Philos. Trans. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci. 369 (2011), no. 1947, 2957–2972.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement